Alert archive / California / Frost Advisories in 2009

Frost Advisory 2, NWS San Francisco Bay Area, CA

April 14, 2009Marin County, Napa County, Sonoma County, California

NWS San Francisco Bay Area, CA issued this frost advisory at Apr 14, 2009, 7:03 PM PDT for Marin County, Napa County, Sonoma County, California. It took effect at Apr 15, 2009, 4:00 AM PDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2009, 7:03 PM PDT (02:03 UTC)
In effect from
Apr 15, 2009, 4:00 AM PDT
Expired
Apr 15, 2009, 8:17 AM PDT
In force
4 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Marin County, CA, Napa County, CA, Sonoma County, CA

The radar

The Sacramento radar (KDAX), 88 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 2.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2009-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2009-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 150203
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
703 PM PDT TUE APR 14 2009

CAZ506-151200-
/O.NEW.KMTR.FR.Y.0002.090415T1100Z-090415T1600Z/
NORTH BAY INTERIOR VALLEYS-
703 PM PDT TUE APR 14 2009

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM PDT
WEDNESDAY. 

AN UNUSUALLY COLD AIRMASS WILL SETTLE IN ACROSS THE REGION TONIGHT.
GUSTY NORTHWEST WINDS OVER THE AREA WILL GRADUALLY DIMINISH ESPECIALLY
WELL AFTER MIDNIGHT. THIS WILL ALLOW TEMPERATURES TO LOWER TO FREEZING
OR SLIGHTLY SUB-FREEZING READINGS FOR ONE TO THREE HOURS AROUND SUNRISE
WEDNESDAY MORNING. SIMILAR TEMPERATURES ARE POSSIBLE AGAIN BRIEFLY ON
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. REMEMBER TO BRING IN PETS
THAT ARE SENSITIVE TO COLD TEMPERATURES.

&&

$$

CAZ006-505-507>509-511-512-517-530-150600-
/O.CON.KMTR.WI.Y.0006.000000T0000Z-090415T0600Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
703 PM PDT TUE APR 14 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

STRONG NORTHERLY WINDS WILL CONTINUE THIS EVENING ACROSS MOST OF
THE SAN FRANCISCO AND MONTEREY BAY REGION. WIND GUSTS BETWEEN 45
AND 50 MPH...AND LOCALLY TO 60 MPH...HAVE BEEN REPORTED ALONG THE
SONOMA AND MARIN COASTLINE WITH SIMILAR GUSTS ALONG THE SAN MATEO
COAST. AT SAN FRANCISCO AIRPORT WIND GUSTS TO 60 MPH WERE REPORTED
THIS EVENING.

NORTHERLY WIND GUSTS TO 45 MPH WILL OCCUR ACROSS THE ADVISORY AREA
BUT THE STRONGEST WINDS ARE EXPECTED TO BE NEAR THE COAST AND IN
THE HILLS ABOVE 1000 FEET. THESE WIND GUSTS WILL BE STRONG ENOUGH
TO BRING DOWN POWER LINES...SMALL BRANCHES AND WEAK TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED AT ELEVATIONS BELOW 2500 FEET. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

CANEPA
2 follow-up statements
000 
WWUS76 KMTR 150547
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1047 PM PDT TUE APR 14 2009

CAZ006-505-507>509-511-512-517-530-150700-
/O.EXP.KMTR.WI.Y.0006.000000T0000Z-090415T0600Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1047 PM PDT TUE APR 14 2009

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. 

NORTHWESTERLY WINDS HAVE CONTINUED TO DIMINISH BELOW ADVISORY
LEVELS DURING THE EVENING HOURS. THEREFORE THE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE. WIND SPEEDS ARE EXPECTED TO DIMINISHED THE
REST OF THE NIGHT...BUT REMAIN GUSTY AT TIMES. NORTHWESTERLY
WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL BE COMMON PLACE
ALONG THE COAST AND HIGHER TERRAIN..

$$

CAZ506-151400-
/O.CON.KMTR.FR.Y.0002.090415T1100Z-090415T1600Z/
NORTH BAY INTERIOR VALLEYS-
1047 PM PDT TUE APR 14 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM PDT
WEDNESDAY...

AN UNUSUALLY COLD AIRMASS WILL SETTLE IN ACROSS THE REGION
TONIGHT. GUSTY NORTHWEST WINDS OVER THE AREA WILL GRADUALLY
DIMINISH ESPECIALLY WELL AFTER MIDNIGHT. THIS WILL ALLOW
TEMPERATURES TO LOWER TO FREEZING OR SLIGHTLY SUB-FREEZING
READINGS FOR ONE TO THREE HOURS AROUND SUNRISE WEDNESDAY MORNING.
SIMILAR TEMPERATURES ARE POSSIBLE AGAIN BRIEFLY ON THURSDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. REMEMBER TO BRING IN PETS
THAT ARE SENSITIVE TO COLD TEMPERATURES.

&&

$$

MEHLE
000 
WWUS76 KMTR 151518
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
817 AM PDT WED APR 15 2009

...FROST ADVISORY CANCELED...

CAZ506-151630-
/O.CAN.KMTR.FR.Y.0002.000000T0000Z-090415T1600Z/
NORTH BAY INTERIOR VALLEYS-
817 AM PDT WED APR 15 2009

...FROST ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS
CANCELED THE FROST ADVISORY. 

THE SUN HAS RISEN AND WARMING HAS BEGUN IN THE NORTH BAY INTERIOR
VALLEYS. AT 8 AM NAPA ASOS REPORTED A TEMPERATURE 40 DEGREES
BRINGING AN END TO THE FROST ADVISORY. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this frost advisory went out at Apr 14, 5:45 PM PDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 14, 5:45 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
545 PM PDT TUE APR 14 2009

.DISCUSSION...AS OF 5:45 PM PDT TUESDAY...ANOTHER UPDATE WILL BE
ISSUED SOON. A FEW LOW TEMPERATURES MAY APPROACH RECORDS TONIGHT.
THERE IS POTENTIAL FOR FROST IN THE NORTH BAY VALLEYS WELL AFTER
MIDNIGHT TONIGHT TO SUNRISE WEDNESDAY. LOWER HUMIDITIES SUPPORTS
THIS...IF...AND ESPECIALLY IF...THE WINDS DIMINISH VERY LATE TONIGHT.
THIS IS THE WILD-CARD SINCE THE WINDS ARE EXPECTED TO CONTINUE STAY
GUSTY RIGHT THROUGH THE EVENING WHICH WILL HELP SLOW DOWN RADIATIONAL
COOLING. BRIEF DE-COUPLING OF THE WINDS AROUND SUNRISE WEDNESDAY
MAY ALLOW TEMPERATURES TO FALL AT A FASTER RATE WITH 1 TO 3 HOURS OF
FREEZING OR SLIGHTLY SUB-FREEZING TEMPERATURES A POSSIBILITY MAINLY
IN THE NORTH BAY VALLEYS. A FROST ADVISORY WILL BE ISSUED FOR THE
NORTH BAY VALLEYS TONIGHT. EUREKA WFO PRESENTLY HAS A FREEZE WARNING
FOR THE NORTH COAST AND MENDOCINO TONIGHT.

THERE HAVE BEEN A FEW MEDIA AND SPOTTER REPORTS OF FALLEN TREES ON
ROADWAYS ACROSS THE AREA THIS AFTERNOON. TRAVELERS ARE URGED TO USE
EXTRA CAUTION IF PLANNING ON TRAVELING ANYWHERE IN THE BAY AREA OR ON
THE CENTRAL COAST THIS EVENING. SFO REPORTS AT PEAK GUST TO 59 MPH
IN THE LAST HOUR. A SPOTTER REPORT FROM SAN FRANCISCO INDICATES A
PEAK WIND GUST TO 41 MPH IN THE LAST HOUR.

THE WIND ADVISORY CONTINUES THROUGH 11 PM.

PREVIOUS DISCUSSION...SHORT TERM FOCUS REMAINS ON WINDS TONIGHT AND
THEN WARMING TREND AND DRY WX BEYOND.

LOCAL STORM REPORT HAS BEEN ISSUED HIGHLIGHTING SOME OF THE
STRONGER WINDS SO FAR. GLANCING AT AIRPORT OBS ACROSS MOST OF THE
STATE REVEALS A PRETTY HEALTHY WIND EVENT GOING ON AT THIS TIME.
USUALLY ITS JUST ONE OR TWO KEY SITES BUT RIGHT NOW NEARLY ALL THE
AIRPORTS ARE GUSTING ABOVE 30 MPH. KSFO GUSTED TO 54 MPH EARLIER
WITH GUSTS ABOVE 60 MPH AT POINT REYES. STRONGEST GUSTS HAVE BEEN
RECORDED MAINLY NEAR THE COAST AND COASTAL HILLS SO FAR. STILL
EXPECT SEVERAL MORE HOURS OF STRONG WINDS AND HAVE MADE NO CHANGES
TO WIND ADVISORY GOING THROUGH 11 PM. SOME WINDS IN THE HILLS MAY
LINGER A LITTLE BEYOND THAT.

ONE SHORT TERM CONCERN IS INCREASING RADAR RETURNS OVER NAPA COUNTY
HILLS AS COLD AIR ALOFT CREATES UNSTABLE CONDITIONS. WILL LET
NOWCASTS COVER ANY LATE AFTERNOON SURPRISES BUT ANY STRAY SHOWERS
WOULD BE CONFINED TO THE HILLS BORDERING YOLO COUNTY.

NAPA AIRPORT REACHED 30 DEGREES THIS MORNING BUT WAS AN OUTLIER. AS
WINDS EASE OVERNIGHT TEMPS WILL LOWER INTO THE 30S IN THE WIND
PROTECTED VALLEYS WITH AFTERNOON DEWPOINTS IN THE UPPER 20S. NO
WIDESPREAD FROST EXPECTED SO NO ADVISORIES HAVE BEEN ISSUED.

WEDS STILL LOOKS COOL AND BREEZY BUT WINDS WILL BE MUCH LIGHTER
THAN THEY WERE TODAY. EARLIER REPORT FROM OUR CLIMATE OBSERVER
INDICATED THAT IF TEMP DOESNT CLIMB ABOVE 51 THIS AFTERNOON AT THE
MONTEREY CLIMATE STATION THAT WILL SET A RECORD LOW MAX FOR THIS
DATE...WILL NEED TO WAIT A FEW MORE HOURS BEFORE CONFIRMING THIS.

BY THURSDAY TEMPS WILL CLIMB BACK TO SEASONABLE LEVELS AS HIGH
PRESSURE BUILDS. THIS TREND CONTINUES INTO FRIDAY.

ECMWF AND GFS BUILD A FAIRLY STRONG RIDGE OVER THE WEEKEND AND INTO
EARLY NEXT WEEK INDICATING ABOVE NORMAL TEMPS...LIGHT WINDS AND
MINIMAL LOW CLOUDS AND FOG. I.E NICE SPRING WEATHER.

&&

.AVIATION...AS OF 4:55 PM TUESDAY...STRONG AND GUSTY WINDS WILL
CONTINUE THROUGH THIS EVENING WITH SLIGHT WEAKENING EXPECTED DURING
THE OVERNIGHT HOURS. ANTICIPATE SUSTAINED WINDS IN THE 20 TO 30 KT
RANGE WITH GUSTS TO 35 KT POSSIBLE. WINDS AT SFO WILL BE STRONGER
AS IS USUALLY THE CASE WITH SUSTAINED WINDS IN THE 30 TO 40 KT RANGE
WITH GUSTS TO 50 KT POSSIBLE. AN AIRPORT WEATHER WARNING IS
CURRENTLY IN EFFECT UNTIL 9 PM THIS EVENING BUT WILL BE EXTENDED TO
MIDNIGHT TO ACCOUNT FOR FREQUENT GUSTS TO 34 KNOTS OR MORE. ALSO OF
NOTE IS A LINE OF CONVECTION ACROSS THE CONTRA COSTA AND ALMEDA
COUNTIES PRODUCING SHOWERS...SMALL HAIL AND STRONG WINDS. THIS AREA
OF CONVECTION WILL NOT AFFECT AREA TERMINALS BUT WILL CREATE
TURBULENCE NEAR AND AROUND THIS AREA OF CONVECTION AND OBSCURE AREA
TERRAIN.

&&

.MARINE...AS OF 4:43 AM TUESDAY...EXTREMELY HAZARDOUS CONDITIONS
WILL PREVAIL OVER THE COASTAL WATERS TODAY DUE TO GALE FORCE WINDS.
THERE WILL ALSO BE A FEW GUSTS THAT APPROACH STORM FORCE OF 45-48 KT.
A FEW BUOY OBSERVATIONS ARE ALREADY INDICATING WINDS 34 KT WITH
GUSTS TO 46 KT. ANY MARINER VENTURING OUT ON THE COASTAL WATERS TODAY
SHOULD USE EXTREME CAUTION. WINDS ARE FORECAST TO DIMINISH OVERNIGHT.
FOR MORE DETAILS SEE SFOMWWMTR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...WIND ADVISORY TIL 11 PM NORTH BAY COAST AND HILLS...
             EAST BAY MTNS...SANTA LUCIA MTNS...SAN FRANCISCO...SAN
             FRANCISCO BAY SHORELINE...SAN MATEO COUNTY COAST...AND
             MONTEREY COUNTY COAST AND SANTA CRUZ MOUNTAINS.
         ...GLW...ALL COASTAL WATERS AND BAYS TONIGHT.
         ...SCA...FOR ROUGH BAR CONDITIONS.
         ...AIRPORT WEATHER WARNING FOR WINDS TIL 9 PM.

PUBLIC FORECAST: CANEPA
AVIATION FORECAST: CW
MARINE FORECAST: MM/EVANS

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Apr 14, 2:30 PM PDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
230 PM PDT TUE APR 14 2009

CAZ006-505-507>509-511-512-517-530-150600-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-SANTA CRUZ MOUNTAINS-
230 PM PDT TUE APR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE SAN FRANCISCO
AND MONTEREY BAY AREA.

.DAY ONE...TUESDAY NIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 11 PM TUESDAY NIGHT FOR
WIDESPREAD WIND GUSTS FROM 45 TO 60 MPH AS A DRY COLD FRONT PASSES
OVER THE REGION. THE STRONGEST WINDS ARE EXPECTED THIS EVENING NEAR
THE COAST AND IN THE HILLS. PERSONS WITH INTERESTS THAT ARE
SUSCEPTIBLE TO STRONG WINDS SHOULD TAKE ACTION NOW TO PROTECT LIFE
AND PROPERTY.

PLEASE SEE THE LATEST WIND ADVISORY WWUS76 KMTR FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

QUIET WEATHER IS FORECAST WEDNESDAY THROUGH TUESDAY WITH DRY
CONDITIONS AND A WARMING TREND THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 14, 1:50 PM PDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
150 PM PDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     NON-TSTM WND GST 9 SW INVERNESS          37.99N 122.96W
04/14/2009  M63.00 MPH       MARIN              CA   COAST GUARD

            WIND GUST AT POINT REYES LIGHTHOUSE. ELEVATION 526 FEET.

0556 AM     NON-TSTM WND GST HAWKEYE RAWS            38.74N 122.84W
04/14/2009  M49.00 MPH       SONOMA             CA   MESONET

            WIND GUST. ELEVATION 2024 FEET.

0950 AM     NON-TSTM WND GST 5 SW INVERNESS          38.03N 122.91W
04/14/2009  M45.00 MPH       MARIN              CA   MESONET

            NEAR POINT REYES AT 87 FEET ELEVATION.

1156 AM     NON-TSTM WND GST SOUTH SAN FRANCISCO     37.66N 122.38W
04/14/2009  M45.00 MPH       SAN MATEO          CA   ASOS

            SAN FRANCISCO INTERNATIONAL AIRPORT.

1209 PM     NON-TSTM WND GST 20 S HALF MOON BAY      37.18N 122.44W
04/14/2009  M47.00 MPH       PZZ560             CA   OFFICIAL NWS OBS

            MEASURED AT PIGEON POINT.

1230 PM     NON-TSTM WND GST 5 N LUCIA               36.06N 121.49W
04/14/2009  M49.00 MPH       MONTEREY           CA   MESONET

            WHALE POINT STATION. ELEVATION 620 FEET.

0113 PM     NON-TSTM WND GST INVERNESS               38.09N 122.84W
04/14/2009  M46.00 MPH       MARIN              CA   AWOS

            950 FOOT ELEVATION NEAR INVERNESS.

&&

RWALBRUN
Local storm report, Apr 14, 2:00 PM PDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
200 PM PDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     NON-TSTM WND GST 9 SW INVERNESS          37.99N 122.96W
04/14/2009  M63.00 MPH       MARIN              CA   COAST GUARD

            WIND GUST AT POINT REYES LIGHTHOUSE. ELEVATION 526 FEET.

0556 AM     NON-TSTM WND GST HAWKEYE RAWS            38.74N 122.84W
04/14/2009  M49.00 MPH       SONOMA             CA   MESONET

            WIND GUST. ELEVATION 2024 FEET.

0950 AM     NON-TSTM WND GST 5 SW INVERNESS          38.03N 122.91W
04/14/2009  M45.00 MPH       MARIN              CA   MESONET

            NEAR POINT REYES AT 87 FEET ELEVATION.

1156 AM     NON-TSTM WND GST SOUTH SAN FRANCISCO     37.66N 122.38W
04/14/2009  M54.00 MPH       SAN MATEO          CA   ASOS

            SAN FRANCISCO INTERNATIONAL AIRPORT.

1209 PM     NON-TSTM WND GST 20 S HALF MOON BAY      37.18N 122.44W
04/14/2009  M47.00 MPH       PZZ560             CA   OFFICIAL NWS OBS

            MEASURED AT PIGEON POINT.

1230 PM     NON-TSTM WND GST 5 N LUCIA               36.06N 121.49W
04/14/2009  M49.00 MPH       MONTEREY           CA   MESONET

            WHALE POINT STATION. ELEVATION 620 FEET.

0113 PM     NON-TSTM WND GST INVERNESS               38.09N 122.84W
04/14/2009  M46.00 MPH       MARIN              CA   AWOS

            950 FOOT ELEVATION NEAR INVERNESS.

&&

RWALBRUN
Local storm report, Apr 14, 2:50 PM PDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
250 PM PDT TUE APR 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     NON-TSTM WND GST 9 SW INVERNESS          37.99N 122.96W
04/14/2009  M63.00 MPH       MARIN              CA   COAST GUARD

            WIND GUST AT POINT REYES LIGHTHOUSE. ELEVATION 526 FEET.

0556 AM     NON-TSTM WND GST HAWKEYE RAWS            38.74N 122.84W
04/14/2009  M49.00 MPH       SONOMA             CA   MESONET

            WIND GUST. ELEVATION 2024 FEET.

0950 AM     NON-TSTM WND GST 5 SW INVERNESS          38.03N 122.91W
04/14/2009  M45.00 MPH       MARIN              CA   MESONET

            NEAR POINT REYES AT 87 FEET ELEVATION.

1156 AM     NON-TSTM WND GST SOUTH SAN FRANCISCO     37.66N 122.38W
04/14/2009  M54.00 MPH       SAN MATEO          CA   ASOS

            SAN FRANCISCO INTERNATIONAL AIRPORT.

1209 PM     NON-TSTM WND GST 20 S HALF MOON BAY      37.18N 122.44W
04/14/2009  M47.00 MPH       PZZ560             CA   OFFICIAL NWS OBS

            MEASURED AT PIGEON POINT.

1230 PM     NON-TSTM WND GST 5 N LUCIA               36.06N 121.49W
04/14/2009  M49.00 MPH       MONTEREY           CA   MESONET

            WHALE POINT STATION. ELEVATION 620 FEET.

0113 PM     NON-TSTM WND GST INVERNESS               38.09N 122.84W
04/14/2009  M46.00 MPH       MARIN              CA   AWOS

            950 FOOT ELEVATION NEAR INVERNESS.

0150 PM     NON-TSTM WND GST FORT ORD #2 RAWS        36.63N 121.79W
04/14/2009  M45.00 MPH       MONTEREY           CA   MESONET

            490 FEET ELEVATION.

&&

RWALBRUN

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:21 AM PDTGale WarningMTR6 hr
Apr 15, 4:21 AM PDTSmall Craft AdvisoryMTR47 hr

Nearby

Frost Advisories in California, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.